# SDR CA120613002

- Difficulty date: June 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: 11521102
- Condition: Overheated
- Location: Dc System
- Part time: 7,580 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A DAILY INSPECTION, NOTICED AN ELECTRICAL BURN ODOR IN THE COCKPIT.  FOUND THAT BOTH FANS ON BOTH TRANSFORMATOR RECTIFIER UNITS WERE NOT OPERATING RESULTING IN THE NR 1 AND 2 TRUS RUNNING HOT, AND THE NR 2 SMELLING BURNED WITHOUT HAVING ANY CAUTION LIGHTS ILLUMINATE.
